# SDR HALA2009052400197

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 27,575 hours, 5,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR PRESSURE FOR ENGINE START WAS AT MINIMUM 20 PSI TOOK 2.5 MINUTES TO START ENGINE NR 2.  DRY MOTORED BOTH ENG MAINTAINED 34 PSI LEFT 35 PSI RIGHT WITH 26 PERCENT N2 LIMIT 20-35 PSI IAW AMM 36-00-00 RAN NR 2 ENG ON GROUND.  MAINTAINED 34 PSI ON START.  STARTED WITHIN ONE MINUTE CHECKS NORMAL IAW AMM 71-00-00.
